# SDR 010093232

- Difficulty date: February 27, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 28,852 hours, 12,764 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK ON RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR FITTING.  REPAIRED PER EA 32-181770.
